Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count

Amazon.com Price: $17.54 (as of 24/06/2022 13:31 PST- Details)

ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.

Description

ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Unlock Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
PURPOSE: Amazon Basic Care Acetaminophen Extended-Unlock Tablets, 650 mg is a pain reliever and fever reducer that can be utilized for the temporary relief of teen pain of arthritis.
TEMPORARY PAIN RELIEF: This product can also be used to temporarily relieve other minor aches and pains because of: muscular aches, backache, premenstrual and menstrual cramps, the average cold, headache, toothache.
ASPIRIN FREE, GLUTEN FREE: Extended Unlock caplets (capsule-shaped tablets) each and every provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
PUSH & TURN CAP: The container has a kid-resistant cap. This product is a pain reliever and fever reducer for adults. Underneath 18 years of age, ask a health care provider.

Additional information

Brand

Size

, ,

Style

,

Manufacturer

Binding

Product Group

Publication Date

EANs

UPCs

Part Number

Model

Height

Length

Weight

Width

Release Date

Number Of Items